Two-weight inequalities for fractional maximal functions

Vakhtang Kokilashvili, Alexander Meskhi, Humberto Rafeiro, Stefan Samko

Research output: Chapter in Book/Report/Conference proceedingChapter

13 Citations (Scopus)
Original languageEnglish
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer International Publishing
Pages355-394
Number of pages40
DOIs
Publication statusPublished - 2016
Externally publishedYes

Publication series

NameOperator Theory: Advances and Applications
Volume248
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

ASJC Scopus subject areas

  • Analysis

Cite this